# SDR AALA202201149567

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A300*
- Aircraft serial: 1651
- Aircraft time: 65,296 hours, 24,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS CAUTION DISPLAYED ON FLIGHT ATTENDANT PANEL -MID R DOOR PRESSURE LOW. SERVICED DOOR ASSIST BOTTLE PER TASK CARD 26L80052003.
